Advertisement

What do I do if I take too much fosinopril?

When taking fosinopril, you must be careful. It’s important to follow your doctor’s directions exactly. You may accidentally take too much. If this happens, you should seek emergency medical attention immediately. You may also need to call your local poison control center (1-800-222-1222). Certain overdose symptoms may develop. These include:

  • Extreme dizziness
  • Feeling extremely light-headed
  • Fainting

Continue Learning about ACE Inhibitor

What are angiotensin receptor blockers for coronary artery disease?
Donna Hill Howes, RNDonna Hill Howes, RN
Angiotensin receptor blockers (ARBs) block the hormone angiotensin 2. This limits the amount of sodi...
More Answers
What can I take for a cough that is caused by my ACE inhibitor medication?
American Diabetes AssociationAmerican Diabetes Association
Many people with diabetes have problems with high blood pressure. Angiotensin-converting enzyme (ACE...
More Answers
What are angiotensin receptor blockers for heart failure management?
Donna Hill Howes, RNDonna Hill Howes, RN
Angiotensin receptor blockers (ARBs) are sometimes prescribed as first-line therapy for people with ...
More Answers
What are ACE inhibitor drugs for diabetes management?
Donna Hill Howes, RNDonna Hill Howes, RN
Lowering blood pressure by taking an ACE (angiotensin converting enzyme) inhibitor reduces the risk ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.